# SDR ZW0A0109201

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT SERVICE DOOR SILL PLATE ATTACH FITTINGS, FWD AND AFT, WERE CORRODED.  REMOVED CORRODED FITTINGS AND INSTALLED NEW FITTINGS PER SPM 6-70-01.
